# SDR C2XA11RI119

- Difficulty date: July 1, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,407 hours, 20,285 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 2930003102
- Part serial: 1796
- Condition: Defective
- Location: Apu
- Part time: 26,419 hours, 20,296 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2222 - EWR - FLIGHT CREW REPORTED FUEL SMELL IN COCKPIT WITH APU BLEED OPEN.  EWR MX REMOVED AND REPLACED APU FUEL SHUTOFF VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
